Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 211, NWS Norman, OK

April 29, 20174 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 29, 2017, 2:55 AM CDT for 4 counties in Oklahoma. It was in force for 80 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 2:55 AM CDT (07:55 UTC)
Expired
Apr 29, 2017, 4:15 AM CDT
In force
80 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 3:24 AM CDTHAIL 11 Nw Perkins, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 10:35 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.9 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 788 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
788 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
261 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

260 
WUUS54 KOUN 290755
SVROUN
OKC081-083-109-119-290915-
/O.NEW.KOUN.SV.W.0211.170429T0755Z-170429T0915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
255 AM CDT SAT APR 29 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Oklahoma County in central Oklahoma...
  Lincoln County in central Oklahoma...
  Eastern Logan County in central Oklahoma...
  Payne County in central Oklahoma...

* Until 415 AM CDT

* At 255 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles southeast of Mulhall to near Arcadia, moving
  east at 35 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Trained weather spotters reported golf ball size hail as 
           the storm moved through Guthrie. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Northeastern Edmond, Stillwater, Cushing, Chandler, Perkins,
  Stroud, Langston, Yale, Luther, Davenport, Wellston, Carney, Tryon,
  Ripley, Agra, Coyle, Arcadia, Sparks, Warwick and Kendrick.

This includes the following highways...
 Interstate 35 between mile markers 163 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3563 9731 3606 9740 3618 9682 3616 9682
      3616 9662 3559 9662
TIME...MOT...LOC 0755Z 263DEG 30KT 3599 9737 3567 9729 

HAIL...1.75IN
WIND...60MPH
 
$$

BRB
4 follow-up statements
009 
WWUS54 KOUN 290823
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
323 AM CDT SAT APR 29 2017

OKC083-109-290832-
/O.CAN.KOUN.SV.W.0211.000000T0000Z-170429T0915Z/
Oklahoma OK-Logan OK-
323 AM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKLAHOMA AND
EASTERN LOGAN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3562 9711 3577 9709 3598 9714 3609 9727
      3618 9682 3616 9682 3616 9662 3559 9662
TIME...MOT...LOC 0822Z 259DEG 33KT 3612 9706 3569 9705 

$$

OKC081-119-290915-
/O.CON.KOUN.SV.W.0211.000000T0000Z-170429T0915Z/
Lincoln OK-Payne OK-
323 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR LINCOLN AND PAYNE COUNTIES...

At 322 AM CDT, severe thunderstorms were located along a line
extending from near Stillwater to near Wellston, moving east at 40
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Trained weather spotters. 

IMPACT...Hail damage to vehicles is possible. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Stillwater, Cushing, Chandler, Perkins, Stroud, Yale, Davenport,
Wellston, Carney, Tryon, Ripley, Agra, Sparks, Warwick, Kendrick,
Quay, Avery, Ingalls and Parkland.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3562 9711 3577 9709 3598 9714 3609 9727
      3618 9682 3616 9682 3616 9662 3559 9662
TIME...MOT...LOC 0822Z 259DEG 33KT 3612 9706 3569 9705 

HAIL...1.00IN
WIND...60MPH
 
$$

BRB
000 
WWUS54 KOUN 290841
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
341 AM CDT SAT APR 29 2017

OKC081-119-290915-
/O.CON.KOUN.SV.W.0211.000000T0000Z-170429T0915Z/
Lincoln OK-Payne OK-
341 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN LINCOLN AND EASTERN PAYNE COUNTIES...

At 341 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Ripley to near Cushing to near
Davenport, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Stillwater, Cushing, Chandler, Stroud, Yale, Davenport, Ripley, Agra,
Kendrick, Quay, Avery, Ingalls and Parkland.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3565 9662 3564 9691 3587 9686 3600 9697
      3612 9714 3618 9682 3616 9682 3616 9662
TIME...MOT...LOC 0841Z 244DEG 38KT 3611 9686 3599 9674 3571 9681 

HAIL...0.88IN
WIND...60MPH
 
$$

BRB
683 
WWUS54 KOUN 290858
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
358 AM CDT SAT APR 29 2017

OKC081-119-290915-
/O.CON.KOUN.SV.W.0211.000000T0000Z-170429T0915Z/
Lincoln OK-Payne OK-
358 AM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...

At 358 AM CDT, severe thunderstorms were located along a line
extending from near Yale to near Drumright to near Stroud, moving
east at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Yale and Quay. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3577 9664 3599 9665 3608 9668 3617 9683
      3617 9682 3616 9680 3616 9662 3578 9662
TIME...MOT...LOC 0858Z 263DEG 30KT 3613 9670 3601 9658 3573 9666 

HAIL...0.88IN
WIND...60MPH
 
$$

BRB
817 
WWUS54 KOUN 290912
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
412 AM CDT SAT APR 29 2017

OKC081-119-290921-
/O.EXP.KOUN.SV.W.0211.000000T0000Z-170429T0915Z/
Lincoln OK-Payne OK-
412 AM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN AND
SOUTHEASTERN PAYNE COUNTIES WILL EXPIRE AT 415 AM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.  However heavy rain 
is still possible with additional thunderstorms moving into the 
area and this could cause minor flooding. 

LAT...LON 3577 9664 3599 9665 3608 9668 3617 9683
      3617 9682 3616 9680 3616 9662 3578 9662
TIME...MOT...LOC 0911Z 263DEG 30KT 3614 9657 3602 9645 3574 9653 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 10:52 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Apr 28, 10:52 PM CDT, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1052 PM CDT Fri Apr 28 2017

.DISCUSSION...

&&

.AVIATION...
Thunderstorms will form and move across southwestern and central
Oklahoma early Saturday. Some will likely produce very large hail
and damaging winds. Heavy rainfall will occur in a subsequent
large area of rain and thunderstorms from central Oklahoma
eastward along a slowly-moving front. Gusty north and northeast
winds will keep MVFR and IFR ceilings during the day Saturday.

&&

.PREV DISCUSSION... /issued 723 PM CDT Fri Apr 28 2017/

DISCUSSION...

AVIATION...
Thunderstorms are expected to begin late this evening in
southern and western Oklahoma and move across central Oklahoma
during the early morning Saturday. Heavy rainfall will occuring
along a slowly-moving front Saturday morning. Gusty north and
northeast winds will bring MVFR and IFR ceilings during the day
Saturday.

PREV DISCUSSION... /issued 406 PM CDT Fri Apr 28 2017/

DISCUSSION...
A warm layer and weak ridging aloft have helped prevent the
formation of thunderstorms, and this will likely continue to
inhibit storms until about 8 pm or so. Wide variations in severe
weather threats will cover our forecast area this evening, as
there will be large differences in vertical wind shear and CAPE,
along with several weak surface boundaries.

The short-range convective models show storms beginning to form
around 8 pm near a weak surface boundary roughly from Hobart to
Oklahoma City. These storms may become severe quickly, as they
will be in an area of strong shear and moderate CAPE.

Storms should gradually diminish (but still have substantial
severe weather potential) through the night, remaining mainly
near the original line of development. THere is also a
possibility of an MCS forming from convection in northwest
Oklahoma. In any case, strong to severe storms will be possible
across central and southwest Oklahoma through most of the night.

Heavy rain is expected with these storms, and training of cells is
likely, which could cause areas of rapid flooding. We extended our
previous Flood Watch west by three counties this morning, based on
the synoptic situation and the output of the models at the time.
There are indications from the HRRR and others that substantial
rainfall may occur a short distance west and north of our new
watch, but those areas generally have higher flash flood guidance.
This forecast issuance does not include any new changes to the
watch, but the evening shift will, of course, make any necessary
adjustments if model trends or convective trends suggest a
different outcome.

A very sharp cold front will move through the southeast half of
Oklahoma and into north Texas tomorrow. Most severe storms will
remain along and ahead of this front. The entire assembly should
exit our forecast area by midnight Saturday night. However,
instability under the upper low will continue a chance for showers
and perhaps a few thunderstorms into Sunday. The wraparound
precipitation area may include some snow mixed with the rain in
far northwest Oklahoma Sunday morning.

Monday will be a rain-free day, then another storm system will
arrive for midweek, bringing additional chances for showers and a
few thunderstorms.

CmS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  57  44  54 /  70  80  60  20
Hobart OK         48  50  40  54 /  70  70  50  20
Wichita Falls TX  58  61  44  62 /  40  70  50  10
Gage OK           43  45  35  46 /  90  70  60  50
Ponca City OK     50  53  44  51 /  90  80  70  50
Durant OK         70  80  50  63 /  40  80  70  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday morning for OKZ023>032-040>043-
     046>048-050>052.

TX...None.
&&

25/09/09
Hazardous weather outlook, Apr 28, 12:15 PM CDT, 14 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1215 PM CDT Fri Apr 28 2017

OKZ004>048-050>052-TXZ083>090-291715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1215 PM CDT Fri Apr 28 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced risk of severe thunderstorms across portions
of the area this evening and tonight. The primary hazard will be
large hail.

Location...
There is an Enhanced Risk of severe thunderstorms south and east
of a line from Perry to Enid to Cheyenne. A Slight Risk surrounds
the Enhanced risk and is south of a line from Wakita to Gage, and
also includes most of western north Texas. A marginal risk covers
the rest of northwest Oklahoma.

Timing...
After 7 pm, with chances increasing considerably toward midnight
and continuing through the night.

Impacts...
Large hail up to two inches in diameter is the primary threat.
There is a secondary threat of damaging wind gusts over 60 mph. A
couple of tornadoes cannot be ruled out.

Discussion...
Thunderstorms are not expected to develop until this evening.
Coverage of thunderstorms will increase throughout the evening and
overnight. Individual thunderstorms will move northeast at 35 to
40 mph.

.Heavy Rainfall...
Heavy rainfall and flooding will be possible this evening and
tonight. The heaviest rainfall totals and greatest potential for
flooding are currently expected across portions of central and
eastern Oklahoma.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the risk area should prepare for severe weather operations this
evening and tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Severe thunderstorms will remain possible into Saturday with the
greatest risk across central and eastern Oklahoma. All severe
hazards will be possible on Saturday.

Chances for thunderstorms will return Tuesday night through
Wednesday night across parts of Oklahoma and north Texas.

.Heavy Rainfall...
Heavy rainfall and flooding will remain possible into Saturday.
The heaviest rainfall totals and greatest potential for flooding
are currently expected across portions of south central and
eastern Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 29, 2:43 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
243 AM CDT SAT APR 29 2017

OKZ016-022-035-290815-
Kiowa OK-Washita OK-Custer OK-
243 AM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...Washita and
south central Custer Counties Until 315 AM CDT...

AT 242 AM CDT, strong thunderstorms were along a line extending from
7 miles southwest of Burns Flat to 3 miles northeast of Lone Wolf,
moving northeast at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Frequent cloud to ground lightning...

LAT...LON 3565 9895 3519 9879 3496 9925 3532 9936
TIME...MOT...LOC 0742Z 227DEG 38KT 3530 9929 3502 9920

..speg.
Local storm report, Apr 29, 2:46 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
246 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             GUTHRIE                 35.84N 97.43W
04/29/2017  E1.75 INCH       LOGAN              OK   LAW ENFORCEMENT

&&

SC
Local storm report, Apr 29, 2:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
247 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     HAIL             3 W GUTHRIE             35.84N 97.48W
04/29/2017  M1.25 INCH       LOGAN              OK   STORM CHASER

&&

SC
Local storm report, Apr 29, 2:51 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
251 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 AM     TSTM WND GST     ALTUS AIR FORCE BASE    34.66N 99.29W
04/29/2017  M62.00 MPH       JACKSON            OK   ASOS

&&

SC
Local storm report, Apr 29, 2:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
254 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 AM     HAIL             PERRY                   36.29N 97.30W
04/29/2017  E1.00 INCH       NOBLE              OK   EMERGENCY MNGR

&&

SC
Local storm report, Apr 29, 2:55 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
255 AM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     HAIL             GEARY                   35.63N 98.32W
04/29/2017  E1.25 INCH       BLAINE             OK   PUBLIC

&&

SC

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:43 PM CDTSpecial Weather StatementOUNRoger Mills32 min
Apr 28, 10:45 PM CDTSpecial Weather StatementOUNLincoln30 min
Apr 28, 11:36 PM CDTSpecial Weather StatementOUNMajor24 min
Apr 28, 11:39 PM CDTSpecial Weather StatementOUNCanadian36 min
Apr 28, 11:56 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major39 min
Apr 28, 11:59 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan32 min
Apr 29, 12:01 AM CDTSpecial Weather StatementOUNWashita29 min
Apr 29, 12:02 AM CDTSpecial Weather StatementOUNBeckham28 min
Apr 29, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer, Washita45 min
Apr 29, 12:17 AM CDTSevere Thunderstorm WarningOUNBeckham28 min
Apr 29, 12:24 AM CDTSevere Thunderstorm WarningOUNGarfield, Noble16 min
Apr 29, 12:31 AM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita44 min
Apr 29, 12:33 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher42 min
Apr 29, 12:36 AM CDTSpecial Weather StatementOUNRoger Mills24 min
Apr 29, 12:59 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian61 min
Apr 29, 1:05 AM CDTSpecial Weather StatementOUNDewey25 min
Apr 29, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Washita63 min
Apr 29, 1:15 AM CDTSevere Thunderstorm WarningOUNKingfisher60 min
Apr 29, 1:19 AM CDTSpecial Weather StatementOUNKay26 min
Apr 29, 1:20 AM CDTSpecial Weather StatementOUNGrant25 min
Apr 29, 1:20 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson40 min
Apr 29, 1:24 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Custer3 hr
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningOUNKingfisher24 min
Apr 29, 1:38 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills37 min
Apr 29, 1:49 AM CDTSpecial Weather StatementOUNNoble26 min
Apr 29, 1:58 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson47 min
Apr 29, 1:59 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma61 min
Apr 29, 2:02 AM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble43 min
Apr 29, 2:07 AM CDTSpecial Weather StatementOUNGreer23 min
Apr 29, 2:14 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher61 min
Apr 29, 2:16 AM CDTFlash Flood WarningOUNBlaine, Custer, Washita6 hr
Apr 29, 2:26 AM CDTAreal Flood AdvisoryOUNKingfisher3 hr
Apr 29, 2:38 AM CDTSevere Thunderstorm WarningOUNNoble, Payne67 min
Apr 29, 2:42 AM CDTAreal Flood AdvisoryOUNCanadian3 hr
Apr 29, 2:42 AM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa48 min
Apr 29, 2:43 AM CDTSpecial Weather StatementOUNWashita32 min
Apr 29, 2:58 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Logan6 hr
Apr 29, 2:58 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 29, 3:09 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher37 min
Apr 29, 3:14 AM CDTAreal Flood AdvisoryOUNGarfield, Noble, Payne3 hr
Apr 29, 3:16 AM CDTSpecial Weather StatementOUNBeckham29 min
Apr 29, 3:22 AM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita38 min
Apr 29, 3:33 AM CDTSpecial Weather StatementOUNLogan, Oklahoma27 min
Apr 29, 3:55 AM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon, Jackson, Kiowa3 hr
Apr 29, 3:56 AM CDTSpecial Weather StatementOUNWashita34 min
Apr 29, 3:58 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady47 min
Apr 29, 4:04 AM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon, Jackson26 min
Apr 29, 4:16 AM CDTSevere Thunderstorm WarningOUNComanche, Custer, Jackson, Kiowa, Washita44 min
Apr 29, 4:19 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 29, 4:35 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady40 min
Apr 29, 4:40 AM CDTSpecial Weather StatementOUNBlaine35 min
Apr 29, 4:47 AM CDTSpecial Weather StatementOUNPayne28 min
Apr 29, 4:56 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma49 min
Apr 29, 4:58 AM CDTSpecial Weather StatementOUNComanche, Cotton32 min
Apr 29, 5:05 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher40 min
Apr 29, 5:06 AM CDTFlash Flood WarningOUNLogan, Noble, Payne6 hr
Apr 29, 5:44 AM CDTSpecial Weather StatementOUNJackson31 min
Apr 29, 5:45 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma45 min
Apr 29, 6:03 AM CDTAreal Flood AdvisoryOUNOklahoma3 hr
Apr 29, 6:47 AM CDTAreal Flood AdvisoryOUNKiowa3 hr
Apr 29, 7:13 AM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson3 hr
Apr 29, 7:25 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 29, 7:47 AM CDTFlash Flood WarningOUNCuster, Kiowa, Washita3 hr
Apr 29, 8:19 AM CDTRiver Flood WarningOUNBlaine, Caddo, Canadian, Custer49 hr
Apr 29, 8:24 AM CDTRiver Flood WarningOUNPottawatomie, Seminole17 hr
Apr 29, 8:26 AM CDTRiver Flood WarningOUNBlaine, Canadian20 hr
Apr 29, 8:52 AM CDTFlash Flood WarningOUNBeckham, Blaine, Custer, Dewey, Greer, Kiowa and 1 more4 hr
Apr 29, 9:13 AM CDTFlash Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Logan4 hr
Apr 29, 9:21 AM CDTRiver Flood WarningOUNPayne64 hr
Apr 29, 11:23 AM CDTRiver Flood WarningOUNKingfisher25 hr
Apr 29, 11:29 AM CDTRiver Flood WarningOUNKingfisher15 hr
Apr 29, 11:34 AM CDTAreal Flood WarningOUNLogan, Oklahoma3 hr
Apr 29, 11:42 AM CDTAreal Flood WarningOUNLogan, Noble, Payne3 hr
Apr 29, 1:23 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Custer, Garfield, Kingfisher and 3 more3 hr
Apr 29, 1:42 PM CDTSpecial Weather StatementOUNCanadian33 min
Apr 29, 2:08 PM CDTRiver Flood WarningOUNCanadian, Cleveland, Grady, McClain51 hr
Apr 29, 2:08 PM CDTRiver Flood WarningOUNCleveland, McClain55 hr
Apr 29, 2:26 PM CDTRiver Flood WarningOUNKingfisher, Logan45 hr
Apr 29, 2:27 PM CDTRiver Flood WarningOUNLogan, Payne40 hr
Apr 29, 2:49 PM CDTAreal Flood WarningOUNLogan, Noble, Payne3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.